# SDR IXXA0500100S

- Difficulty date: November 10, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FOWARD CARGO COMPARTMENT FLOORBEAM CORRODED AT STA 560.000 RBL 60.  MAJOR REPAIR ACCOMPLISHED BLEND OUT OF DAMAGED AREA.  FOUND OUT OF LIMITS IAW DC8 SRM 53.2.0 FIG 1F. FABRICATED REPAIR ANGLE IAW EC8 SRM 53-2-0 FIG 1G SHEET 1-2.  CLEANED, TREATED AND PRIMED AREA, REPAIR ANGLE IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9. INSTALLED REPAIR  ANGLE IAW DC8 SRM 53-2-0 FIG 16, DC8 SRM 51-1-20 D PG 9 SRM 51-.-0 PG 1.
